# SDR ASAA2014101309445

- Difficulty date: October 13, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579513
- Condition: Corroded
- Location: Bs 1115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT BULKHEAD AFT CUTOUT FWD LANDING HAS A CORRODED SPOT ON THE BACKSIDE.  ACFT GROUNDED.  AT APU COMPARTMENT RT BULKHEAD AFT CUTOUT, FWD STIFFENER REMOVED CORRODED OUT OF LIMITS, R & R DAMAGED STIFFENER IAW SRM 53-80-13-1A-2, FIG 101, 51 40-02-0G-0, W 2.00, O .063, R .022, L 2.00, D .041.
